# SDR CALA2024060501702

- Difficulty date: June 2, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 28,918 hours, 10,499 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 90195002
- Part serial: 1031
- Condition: Faulted
- Location: Fire Detection
- Part time: 66,328 hours, 23,881 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH L ENG LOOPS FAULTED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. #1 SYSTEM A FIRE LOOP UPPER AND LOWER FAN FIRE DETECTOR AND A GROUND  THEY READ AS FOLLOWS: M1757 5825,M1758 3842,M1759 2975,M1760 2356.WHILE READING RESISTANCE STARTED TO SHAKE FIRE DETECTORS AND OHMS STAYED THE SAME. REF FIM 26-10 TASK 80 UPDATED ROTABLE PARTS CHANGE ON INITIAL POWER UP FOUND ONLY ENG #1 FIRE DETECTION SYSTEM A RERACK ENGINE/APU FIRE DETECTION CONTROL MODULE REF AMM ROTABLE PARTS CHANGE WAS INDICATED - TT # 1556998  SN OFF 1031 INOP. PERFORMED BITE CHECK OF ENGINE/APU FIRE DETECTION CONTROL 26-10-01. RESTORED AIRCRAFT TO NORMAL CONFIGURATION AND OPS TEST MODULE BITE PROCEDURE REF FIM 26-10 TASK 801. FOUND FAULT ON ENG PAST ON ALL ENG FIRE DETECTION SYSTEMS. #1 SYS A FOR OPEN WIRE OR DETECTION LOOP. READ RESISTANCE OF ENG PANEL, CONTROL,  OFF 29-2615-9-0001 1031 ON 29-2615-9-0001 6004 REPLACED APU/ENGINE FIRE DETECTION MODULE. OPS CHECK GOOD. REF AMM 26-10-01.
